Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

A characterization of intermediate Weyl coefficients

Langer, Matthias and Woracek, Harald (2002) A characterization of intermediate Weyl coefficients. Monatshefte für Mathematik, 135 (2). pp. 137-155. ISSN 0026-9255

Full text not available in this repository. (Request a copy from the Strathclyde author)

Abstract

In connection with an indefinite analogue of canonical systems of differential equations some subclasses of the Nevanlinna class come up. We give a criterion for a function to belong to in terms of its poles and residues

Item type: Article
ID code: 36015
Keywords: Weyl coefficient, de Branges spaces, distribution of poles, Mathematics
Subjects: Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Related URLs:
    Depositing user: Pure Administrator
    Date Deposited: 18 Nov 2011 05:22
    Last modified: 12 Mar 2012 11:41
    URI: http://strathprints.strath.ac.uk/id/eprint/36015

    Actions (login required)

    View Item